# SDR DALA13060235640

- Difficulty date: November 7, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CORROSION ON BOTH ENDS OF INTERCOSTAL BS 1480 TO 1500 BETWEEN STRINGERS 26 AND 27R.   REMOVED CORROSION IAW SRM 51-10-02.  MATCH DRILLED NEW INTERCOSTAL AND INSTALLED IAW SRM 51-40-05  AND SRM 51-40-02.
